MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION FLEXENT; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION FLEXENT; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9736242
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used during a functional endoscopic sinus surgery (fess).It was reported that the system was tracking with ~1 cm of inaccuracy.The site confirmed that the patient image was cutoff at the tip of the nose, so they started their trace above the cutoff point on the patient, the system showed "green" after registration around the area that the surgeon was working, there was no metal interference, and the flat emitter was being used.Troubleshooting was performed.Technical services (ts) guided the site through re-registering the trace, adding touch points, suggestion of checkpoints, and suggestion of modifying the scan/model.Given the image being cutoff above the tip of the nose, ts suggested doing only touch points to register on anatomical landmarks that were present in the scan, the surgeon stated he was not interested and proceeded with case.It is unknown if there was any impact on patient outcome or surgical delay.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9 736226, serial/lot #: 2.1.0, ubd: , udi#: (h3,h6) no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3, h6: the system was evaluated in the field.No parts were replaced and the system performed as intended.Codes b01, c19, and d14 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that the scan did not follow manufacturer recommended imaging protocol.
 
Additional Manufacturer Narrative
H2: please see section a 3b for patient sex.H2: please see section b5 for additional information.H2: please see additional codes section for updated annex f code to represent the surgical delay.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that there was a less than one hour surgical delay and no impact on patient outcome.
 
Additional Manufacturer Narrative
Please see section b5 for additional information.H3, h6: a software analysis was initiated.However, the software evaluation found that a probable cause was unable to be determined as the logs were not received.Codes b17, c19, d15 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that the issue occurred pre-operatively.

Brand Name
STEALTHSTATION FLEXENT
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24178573
Report Number1723170-2026-00145
Device Sequence Number13306363
Product Code PGW
UDI-Device Identifier00763000336592
UDI-Public(01)00763000336592(11)231009(10)0011983282
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K200723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9736242
Device Catalogue Number9736242
Device Lot Number0011983282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/04/2026
02/08/2026
03/20/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/06/2026
02/17/2026
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age61 YR
Patient SexMale
Patient Weight99 KG